# SDR GTIA2019122654897

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 52,871 hours, 24,534 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT ABOUT 2,000' A STRONG TURPENTINE SMELL WAS IN THE FLIGHT DECK AND CABIN. SHUTTING OFF PACK ONE MADE SMELL STRONGER. SMELL DISAPATED ON ENGINE SHUTDOWN.-ACCOMPLISHED TSM 05-50-00-810-831-A PROCEDURES. PACKS WERE CAUSED OF THE ODOR. PERFORMED DECONTAMINATION OF THE ACS IAW 21-00-00 & 44-00-00 NO DEFECTS NOTED A/C OK FOR SERVICE.
